# SDR DL76S971922

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T5008
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SEAT TRACKS LOCATED AT RBL 33, LBL 54, AND RBL 54 WERE FOUND CRACKED IN THE VERTICAL WEB OF THE UPPER CHORD AT APPROXIMATELY FS 786 AS DESCRIBED IN BOEING SB 767-57-0029.  THE VERTICAL WEB IS M/F FROM .063 THK 2024-T3 AL MATERIAL.  IN ADDITION, TO THE CRACK REPAIR, PREVENTATIVE MODIFICATIONS TO THE LBL/RBL 33 AND LBL/RBL 54 FLOORBEAMS ARE BEING ACCOMPLISHED PER EO 1-61635-3.  DURING ACCOMPLISHMENT OF THE PREVENTATIVE MOD, 3 FASTENER HOLES AT LBL 54 WERE OVERSIZED TO .390 DIA THROUGH THE SPAR STIFFENER, VERTICAL WEB, AND UPPER CAP.
